Topological analysis of differentiable transformations
Compositio Mathematica, Volume 18 (1967) no. 3, p. 189-200
@article{CM_1967__18_3_189_0,
     author = {Leland, Kenneth O.},
     title = {Topological analysis of differentiable transformations},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {3},
     year = {1967},
     pages = {189-200},
     zbl = {0174.12802},
     mrnumber = {222312},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_3_189_0}
}
Leland, Kenneth O. Topological analysis of differentiable transformations. Compositio Mathematica, Volume 18 (1967) no. 3, pp. 189-200. http://www.numdam.org/item/CM_1967__18_3_189_0/

P. Alexandroff and H. Hopf, [1] Topology I, Springer, Berlin 1935, pp. 457-498.

J. Cronin, [2] Fixed Points and Topological Degree in Nonlinear Analysis, American Math. Soc. Math. Surveys No. 11, 1964. | MR 164101 | Zbl 0117.34803

J. Dieudonné, [3] Foundations of Modern Analysis, Academic Press, New York, 1960. | MR 120319 | Zbl 0100.04201

K.O. Leland, [4] Topological Analysis of Analytic Functions, Fundamenta Mathematicae, LVI (1964), pp. 157-182. | Zbl 0145.08001

K.O. Leland, [5] A Characterization of Analyticity, Duke Math. J. 33 (1966), 551-565. | MR 197751 | Zbl 0154.40001

K.O. Leland, [6] A Polynomial Approach to Topological Analysis, Compositio Math. 17 (1967), 291-298. | Numdam | MR 204676 | Zbl 0156.07701

K.O. Leland, [7] Characterizations of Solutions of "Δf = cf", To appear in the Studia Math., Vol. 29, no. 2. | Zbl 0159.39901

D.B. Lowdenslager, [8] Potential Theory in Bounded Symmetric Homogeneous Complex Domains, Annals of Math. 67, Second Series, 1958, 467-484. | Zbl 0083.09503

P. Porcelli and E.H. Connell, [9] A Proof of the Power Series Expansion without Cauchy's Formula, Bull. Amer. Math. Soc. 67 (1961), 177-181. | Zbl 0100.06701

C.J. Titus and G.S. Young, [10] The Extension of Interiority with some Applications, Trans. Amer. Math. Soc. 103 (1962), 329-340. | Zbl 0113.38001

G.T. Whyburn, [11] Developments in Topological Analysis, Fund. Math. 50 (1962), 305-318. | Zbl 0100.06702

G.T. Whyburn, [12] Topological Analysis, Princeton University Press, Princeton, N. J., Second Edition, 1964. | MR 165476 | Zbl 0186.55901